Joonkyung Lee

이준경

I'm an IMSS Research Fellow in Pure Mathematics at University College London. Before that, I was a Postdoctoral Researcher at Universität Hamburg, working with Mathias Schacht and a Postdoctoral Research Associate at University of Oxford working with David Conlon, who also supervised my PhD at the same university.

Some non-Korean speakers might wonder how to pronounce my name properly. The answer is [dʒungjʌŋ] (if this is too hard, then [dʒunkjʌŋ] may be an alternative) in terms of International Phonetic Alphabet, e.g., June + kyoung.

Here are my CV, Google Scholar profile, and papers:

Odd cycles in subgraphs of sparse pseudorandom graphs, with Sören Berger and Mathias Schacht, submitted.

Two remarks on graph norms, with Frederik Garbe and Jan Hladký, to appear in Discrete Comput. Geom.

On some graph densities in locally dense graphs, to appear in Random Structures Algorithms.

Ramsey games near the critical threshold, with David Conlon, Shagnik Das and Tamás Mészáros, to appear in Random Structures Algorithms.

More on the extremal number of subdivisions, with David Conlon and Oliver Janzer, to appear in Combinatorica.

Sidorenko's conjecture for blow-ups, with David Conlon, to appear in Discrete Anal.

Convex graphon parameters and graph norms, with Bjarne Schülke, to appear in Israel J. Math.

On the extremal number of subdivisions, with David Conlon, to appear in Int. Math. Res. Not.

Finite reflection groups and graph norms, with David Conlon, Adv. Math. 315 (2017) 130-165.

Some advances on Sidorenko’s conjecture, with David Conlon, Jeong Han Kim and Choongbum Lee, J. London Math. Soc. 98 (2018) 593-608. Here is a companion note.

Two approaches to Sidorenko’s conjecture, with Jeong Han Kim and Choongbum Lee, Trans. Amer. Math. Soc. 368 (2016) 5057-5074.

Rank-width of random graphs, with Choongbum Lee and Sang-il Oum, J. Graph Theory 70 (2012) 339-347.